# SDR CA141030006

- Difficulty date: October 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 7,873 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissor Link
- Part number: C623A2005103
- Part serial: BRY1090
- Condition: Seized
- Location: Main Rotor
- Part time: 364 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MALE BUSHING, SEIZED INTO THE FEMALE BUSHING ON THE SCISSOR LINK BLOCK.  THE PARTS IN QUESTION HAVE BEEN REMOVED FROM SERVICE AND QUARANTINED AND THE SCISSOR LINK BLOCK IS GOING TO BE SENT TO MFG TECHNICAL REP IAW HIS REQUEST. THE SCISSOR LINK BLOCK HAD JUST BEEN SERVICED IAW MM AND  INFORMATION NOTICE 2586-I-62, 0.7 HRS BEFORE THE SEIZURE.
